# SDR CA070427008

- Difficulty date: April 25, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 32,952 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2710 · Aileron Control System
- Part: Guard
- Part number: 82740220101
- Condition: Worn
- Part time: 34,757 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED ROLL CONTROL INPUTS SEEMED STIFF, ESPECIALLY LT TO RT IN-FLIGHT. ON GROUND NO INDICATION OF STIFFNESS AND NOTHING ADVERSE WITH ROLL DISCONNECT. MAINTENANCE INSPECTION FOUND LT OB AILERON CABLE ROUTED AROUND WRONG SIDE OF CABLE GUARD. CABLE ROUTING WAS RECTIFIED, CABLE GUARD REPLACED, CABLE INSPECTED WITH NO SIGNS OF DETERIORATION. AILERON CABLES RE-TENSIONED AND INDEPENDENT INSPECTION COMPLETED. AIRCRAFT RETURNED TO SERVICE. REF: DHC-83 IPC 27-12-00 FIG 10 ITEM 350 P/N 82740220-101 CABLE GUARD , REF: DHC-83 IPC 27-12-00 FIG. 25 ITEM 470 P/N 82700563-S001 CABLE,  REF: DHC SERIES 300 MAINT. TASK CARD 2710/02 PG 3 OF 6 VIEW H,  PG 6 OF 6 FIGURE 4 CABLE ROUTING. (TC NR 20070427008)
